×

Found 17 Documents (Results 1–17)

100
MathJax

Geometry of Banach limits and their applications. (English. Russian original) Zbl 1464.46012

Russ. Math. Surv. 75, No. 4, 725-763 (2020); translation from Usp. Mat. Nauk 75, No. 4, 153-194 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Trace formula for a high-order differential operator on an interval under a perturbation of the lower-order term by a finite charge. (English. Russian original) Zbl 1433.34110

Funct. Anal. Appl. 53, No. 2, 129-132 (2019); translation from Funkts. Anal. Prilozh. 53, No. 2, 64-67 (2019).
PDF BibTeX XML Cite
Full Text: DOI

A general trace formula for a differential operator on a segment with zero order coefficient perturbed by a finite signed measure. (English. Russian original) Zbl 1455.34088

St. Petersbg. Math. J. 30, No. 3, 411-427 (2019); translation from Algebra Anal. 30, No. 3, 30-54 (2018).
MSC:  34L05 34L10
PDF BibTeX XML Cite
Full Text: DOI

Classical and nonclassical Levy Laplacians. (English. Russian original) Zbl 1155.35482

Dokl. Math. 76, No. 3, 801-805 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 1, 7-11 (2007).
MSC:  35R15 46G05 81S25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification